# SDR SIMA20130213009

- Difficulty date: February 13, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 26,831 hours, 23,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT CABIN EMERGENCY LIGHT STRIP WIRES (2) ARE MISSING WIRE CONNECTIONS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW CONNECTORS AT SPLICE SP9502 AND SP9503 IAW SWPM 20-21-00.   THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
